2016 International Symposium on Nanofluid Heat and Mass Transfer in Textile Engineering and 5th International Symposium on Nonlinear Dynamics


Nonlinear Science Letters A

Mathematics, Physics and Mechanics

Vol.1, No.3  

[ Research highlights in this issue ] 2010

CONTENTS

New Classes of Solutions for a System of Partial Differential Equations by G'/G -expansion Method 

Hassan A. Zedan
219-238
..................................................................................................................................................................................................................

A Mathematical Model for Bubble Electrospinning 

Yong Liu1, 2, Liang Dong1, 2, Jie Fan1, 2, Wei-Min Kang1, 2, Rui Wang1, 2, Lan Xu3 , Bo-Wen Cheng1, 2 Jian-yong Yu3
239-242
..................................................................................................................................................................................................................

A Generalized Variational Principle in Special Relativity 

Cheng-Bo Zheng, Zuo-Jun Wang
245-248
..................................................................................................................................................................................................................

Exact Orbits of Planetary Motion Using the Adomian Decomposition Method 

Abd Elhalim Ebaid
249-252
..................................................................................................................................................................................................................

Extended Weierstrass Transformation Method for Nonlinear Evolution Equations 

El-Said A. El-Wakil1, Essam M. Abulwafa1,Mohammed A. Abdou1,2
253-262
..................................................................................................................................................................................................................

Homotopy Perturbation Algorithm Using Laplace Transformation 

M. Madani1, M. Fathizadeh2
263-267
..................................................................................................................................................................................................................

Hierarchical Structure, Golden Mean and Fractal Dimension of Cotton Fiber 

Shuai Zhang, Jun-Fang Liu, Fa-Xue Li*, Jian-Yong Yu*
269-272
..................................................................................................................................................................................................................

Optimal Homotopy Perturbation Method for Strongly Nonlinear Differential Equations 

Vasile Marinca1,2, Nicolae Heri┼čanu1,2
273-280
..................................................................................................................................................................................................................

Fractional Calculus of Variations in Fractal Spacetime 

Guo-Cheng Wu, Ji-Huan He*
281-287
..................................................................................................................................................................................................................

On Multiple Soliton Solutions for Coupled KdV-mKdV Equation 

Abdul-Majid Wazwaz
289-296
..................................................................................................................................................................................................................

Numerical Simulation of the Squeezing Flow between Two Infinite Plates by Means of the Modified Variational Iteration Method with an Auxiliary Parameter 

Emrah Yilmaz, Mustafa Inc
297-306
..................................................................................................................................................................................................................

Homotopy Perturbation Method for Advection Problems 

Syed Tauseef Mohyud-Din1, Ahmet Yildirim2
307-312
..................................................................................................................................................................................................................

Dynamical Systems for General Variational Inequalities 

Muhammad Aslam Noor* , Khalida Inayat Noor , Huma Yaqoob
313-322
..................................................................................................................................................................................................................

The Exp-function Method to Solve the Generalized Burgers-Fisher Equation 

Emine Misirli1, Yusuf Gurefe2
323-328
..................................................................................................................................................................................................................


Copyright © 2009 Asian Academic Publisher Limited. All rights reserved. Email: AsianAcademicPublisher@gmail.com
Baidu |  Google |  Elsevier |  CPS |  LaTeX |  AMS |  IEEE |  Yahoo |  SZU
You are the 829234th visitor.